# SDR ASAA2017072021443

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 32,855 hours, 9,769 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SAT SECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE,  ACFT GROUNDED.  PERFORMED QRH, SATCOM LOCK UP PROCEDURE. SAT PROMPT DISPLAYED ON MCDU MENU PAGE NORMAL OPERATION RESUMED.
